MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO CONSULTA CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC MED REL MEDTRONIC PUERTO RICO CONSULTA CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number D204TRM
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 6947m62 lead, implanted: (b)(6) 2013.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure, the right ventricular (rv) lead was difficult to remove from the head of the cardiac resynchronization therapy defibrillator (crt-d).It was noted that the set screw would not loosen to allow removal of the rv lead.The pulling force of the operator caused the lead to be damaged when attempting to remove from the device.A technician was later able to manipulate the set screw enough to remove the damaged lead from the crt-d.The lead was capped and replaced.The device was explanted and replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.If information is provided in the future, a supplemental report will be issued.

Brand Name
CONSULTA CRT-D
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key7823682
Report Number3004209178-2018-19341
Device Sequence Number1143128
Product Code NIK
UDI-Device Identifier00613994714701
UDI-Public00613994714701
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/28/2014
Device Model NumberD204TRM
Device Catalogue NumberD204TRM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2018
Initial Date Received by Manufacturer 08/06/2018
Supplement Date Received by Manufacturer09/07/2018
Initial Report FDA Received Date08/28/2018
Supplement Report FDA Received Date09/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
429688 LEAD, 5076-45 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83 YR